Sh:713

Bib entry
@article{Sh:713,
 author = {Matet, Pierre and P{\'e}an, C{\'e}dric and Shelah, Saharon},
 title = {{Cofinality of normal ideals on $[\lambda]^{<\kappa}$ I}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {55},
 number = {5-6},
 year = {2016},
 pages = {799--834},
 issn = {0933-5846},
 doi = {10.1007/s00153-016-0496-5},
 mrclass = {03E05 (03E35 03E55)},
 mrnumber = {3523657},
 mrreviewer = {Xianghui Shi},
 doi = {10.1007/s00153-016-0496-5},
 note = {\href{https://arxiv.org/abs/math/0404318}{arXiv: math/0404318}},
 arxiv_number = {math/0404318}
}